Numerical Solutions of Mrlw Equation by a Fully Implicit Finite-difference Scheme
- Department of Mathematics, Faculty of Muallim Rıfat Education, Kilis 7 Aralık University, Kilis, Turkey
Ahmet Refik Bahadir
- Department of Mathematics, Faculty of Arts and Science, İnönü University, Malatya, Turkey
In the present paper, a fully implicit finite difference method is introduced for the numerical
solution of the modified regularized long wave (MRLW) equation. The accuracy of the method is examined
by different problems of the MRLW equation. The results and comparisons with analytical and other
numerical invariants clearly show that results obtained using the fully implicit finite difference scheme are
precise and reliable.
Share and Cite
Bilge Inan, Ahmet Refik Bahadir, Numerical Solutions of Mrlw Equation by a Fully Implicit Finite-difference Scheme, Journal of Mathematics and Computer Science, 15 (2015), no. 3, 228-239
Inan Bilge, Bahadir Ahmet Refik, Numerical Solutions of Mrlw Equation by a Fully Implicit Finite-difference Scheme. J Math Comput SCI-JM. (2015); 15(3):228-239
Inan, Bilge, Bahadir, Ahmet Refik. "Numerical Solutions of Mrlw Equation by a Fully Implicit Finite-difference Scheme." Journal of Mathematics and Computer Science, 15, no. 3 (2015): 228-239
- Modified regularized long wave equation
- Fully implicit finite difference method
- Solitary waves.
D. H. Peregrine, Calculations of development of an undular bore, J. Fluid Mech. , 25 (1966), 321-330.
A. K. Khalifa, K. R. Raslan, H. M. Alzubaidi, A collocation method with cubic B-splines for solving the MRLW equation, J. Comput. Appl. Math., 212 (2008), 406-418.
A. K. Khalifa, K. R. Raslan, H. M. Alzubaidi, Numerical study using ADM for the modified regularized long wave equation, Appl. Math. Modelling, 32 (2008), 2962-2972.
T. Achouri, K. Omrani, Application of the homotopy perturbation method to the modified regularized long-wave equation, Numer. Meth. Part. D. E. , 26 (2009), 399-411.
K. R. Raslan, Numerical study of the modified regularized long wave (MRLW) equation, Chaos, Solitons and Fract. , 42 (2009), 1845-1853.
S. M. Hassan, D. G. Alamery, B-splines collocation algorithms for solving numerically the MRLW equation, Int. J. Nonlin. Sci. , 8 (2009), 131-140.
K. R. Raslan, T. S. El-Danaf, Solitary waves solutions of the MRLW eqution using quintic B-splines, J. King Saud University (Science), 22 (2010), 161-166.
Y. Dereli, Solitary wave solutions of the MRLW equation using radial basis functions, Numer. Meth. Part. D. E., 28 (2012), 235-247.
F. Haq, S. Islam, I. A. Tirmizi, A numerical technique for solution of the MRLW equation using quartic B-splines, Appl. Math. Modelling, 34 (2010), 4151-4160.
Y. Dereli, Numerical solutions of the MRLW equation using meshless kernel based method of lines, Int. J. Nonlin. Sci. , 13 (2012), 28-38.
Y. Khan, R. Taghipour, M. Falahian, A. Nikkar, A new approach to modified regularized long wave equation, Neural Comput. & Applic. Doi 10.1007/s00521-012-1077-0. , 23 (2013), 1335–1341
S. B. G. Karakoc, T. Geyikli, Petrov-Galerkin finite element method for solving the MRLW equation, Math. Sciences, 7 (2013), 10 pages.
İ. Dağ, D. Irk, M. Sarı, The extended cubic B-spline algorithm for a modified regularized long wave equation, Chin. Phys. B, 22 (2013), 040207.
A. R. Bahadır, Numerical solution for one-dimensional Burgers' equation using a fully implicit finite-difference method, Int. J. Appl. Math. , 1 (1999), 897-909.
A. R. Bahadır, A fully implicit finite-difference scheme for two-dimensional Burgers' equations, Appl. Math. Comput. , 137 (2003), 131-137.
P. J. Olver, Euler operators and conservation laws of the BBM equation, Math. Proc. Cambridge Philos. Soc., 85 (1979), 143-160.
B. İnan, A. R. Bahadır, A numerical solution of the equal width wave equation using a fully implicit finite difference method, Turkish Journal of Mathematics & Computer Science, Article ID 20140037, (2014), 14 pages.